Benadryl Allergy Plus Capsules give effective relief from allergies and nasal congestion. They last up to 8hrs and don’t cause drowsiness.
Each Benadryl Plus Capsule contains 60 mg Pseudoephedrine hydrochloride and 8 mg Acrivastine
Benadryl Plus Capsule also contains Lactose, sodium starch glycollate, magnesium stearate, gelatin, titanium dioxide and patent blue V
Adults and children 12 - 65 years old:
Take one capsule up to three times a day, do not take more than 3 doses in 24 hours.
If symptoms persist talk to your doctor
Do not take Benadryl Plus Capsules if you:
Please note, images may not be 100% representative of product or brand